# SDR DALA1301703718

- Difficulty date: January 20, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 41,405 hours, 17,037 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, SEAT 30 EMERGENCY PATH LIGHT INOPERATIVE.  MX REPAIRED BROKEN WIRE AT SIDEWALL ROW 30F IAW SWPM CHAPTER 20.  OPS CHECK OK.
